# SDR FDEA200910153578

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Misinstalled
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS HAVE NO SPACING AFT PIT BS 1183 LBL 17.8 VERTICAL BEAM.  TRIMMED OUT BS 1183 BULKHEAD WEB APPROX DIM: 30 1/2" X 9 1/4", BULKHEAD BEAM CUT-OUT DIM: 33 5/8".  FABRICATED BULKHEAD WEB REPAIR DOUBLERS, FILLER.  FABRICATED BEAM REPAIR TEE REPAIR ANGLES, FABRICATED REPAIR TEE.  FWD LWR CHORD REAMED TO .625 DIA, FABRICATED NEW SPLICE ANGLE, FREEZE PLUGAND INSTALLED ALL REPAIR PARTS AT BS 1183 BULKHEAD IAW EA 7-5310-135503.
